# SDR 97ZZZX950

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406BH
- Make and model: Saab SF340A
- Aircraft serial: 340A074
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT CENTER AND EXTERNAL 'L' EMERGENCY LIGHTS OUT.  REMOVED AND REPLACED POWER SUPPLY UNIT AT 24LN.  CHECK GOOD.  OK CONTINUE SERVICE.  REFERENCE OPERATOR CONTROL NR REXA97010.
